# SDR DALA2024012401076

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 3,977 hours, 1,836 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS 2820-01281-05A; FUEL TUBE, ITEM A, DAMAGED (PN: C01633382-005). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:2820-01281-05A/006 00007 REMOVED AND REPLACED FUEL TUBE PER AMDS 2820-01281-05A. (LP# 0166449)
